Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
102938

should i be worried about these symptoms?i

Recommended Posts

i posted a topic about pseudotumor cerebri before, but really i think i was just nervous and exaggerating the symptoms.

the only things i'm actually feeling that worry me are headaches and an occasional pressure in my ear. there's no nausea and i'm not dizzy, and my vision seems to be fine. 

i my dermatologist yesterday, and she told me she'll lower my dosage and i should be fine. according to her, many of her other patients who also took accutane had similar symptoms and turned out fine. still, i keep worrying about these headaches and feel like they're something more. i really don't want to stop taking accutane because i'm starting to see changes and am halfway through the second month. do i stop worrying? 

Share this post


Link to post
Share on other sites

I wouldn't worry too much. Double vision really is the tell tale sign. If you get drug induced pseudotumor cerebri, you just stop taking it and it goes away. Make sure your drinking enough water. NSAIDs and acetaminophen can probably kill the pain. Excedrin migraine has worked wonders for me

Share this post


Link to post
Share on other sites

also i sometimes have ringing in my ears, but i've had that for years. it's kind of confusing me, really. i'm not sure if accutane is worsening it or not.

Share this post


Link to post
Share on other sites

update: i want to take a break before i start taking accutane again. will skipping it for 2 or 3 days have an effect on my skin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×